# SDR DALA2019101505922

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 GIRT BAR AFT END IS DAMAGED.  R2 DOOR GIRT BAR REMOVED AND REPLACED AND ADJUSTMENTS AND CHECKS PERFORMED ON AMDS AD TASK CARD 2561-01257-01D.
